| Model Number |
383069 |
| Medical Device Problem Codes |
Failure to Capture (1081); Impedance Problem (2950); High Capture Threshold (3266)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2026
Type of Reportable Event
Death
Additional Manufacturer Narrative
Continuation of d10: w1dr01 ipg, implant date: (b)(6) 2018.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right ventricular (rv) lead and right atrial (ra) lead both exhibited no capture.The right ventricular (rv) lead also exhibited high thresholds and a rise in impedance.Both leads remain in use.No patient complications have been reported as a result of this event.
Event or Problem Description
It was noted that the patient passed away.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.